MathSciNet Relay Station
MathSciNet bibliographic data
MR1262522 52B30
Edelman, Paul H.; Reiner, Victor Free hyperplane arrangements between $A_{n-1}$ and $B_n$. Math. Z. 215 (1994), no. 3, 347–365.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement